# SDR AALA20120523003

- Difficulty date: May 23, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 35,993 hours, 14,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET IN Z-ANGLE WORN.  REPLACED FASTENER AND INSTALLED REPAIR PER EA B737-53-023743 AND SRM 51-70-15-2R1.
